Try it
Dermatology · Drug reaction
Sample itemWhat causes fever, rash, and mucosal erosions after drug?
Original practice item, not a recalled exam question. Nothing here is recorded.
The answer and the reasoning
D. SJS
This item reviews Drug reaction; SJS is the best answer because it directly matches the orthopedic or dermatologic pattern described.
Option by option
A. Alopecia
Alopecia is unsupported by the key finding.
B. Simple acne
Simple acne does not fit the stated presentation.
C. Tinea
Tinea is plausible but is not the best answer.
D. SJS (correct)
Correct. SJS fits the defining feature.
Source note: Original NextPrep sample item — pending expert review. This item is original practice material awaiting independent expert review, so confirm important facts in a standard textbook.
More Dermatology questions
- Drug reactionFever, eosinophilia, rash, and hepatitis after medication suggest what?
- Drug reactionMucosal erosions with painful target lesions suggest what?
- Blistering disordersA patient has flaccid blisters that rupture easily and a positive Nikolsky sign. Which c…
- LeprosyIn which type of leprosy is the lepromin test strongly positive?